# SDR DALA2016011900458

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 55,932 hours, 24,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OVERWING DOOR HANDLE LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTOR AND RESECURED CONNECTOR D05778.
